# SDR SW019515

- Difficulty date: July 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155YV
- Make and model: Beech 1900C
- Aircraft serial: UC155
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator Lamp
- Part number: 1864
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

DURING APPROACH INTO PITTSBURGH, PA, PILOT SELECTED GEAR DOWN AND DID NOT GET A LEFT MAIN DOWN AND LOCK INDICATION.  AFTER PILOT ABORTED HIS APPROACH, FLAPS WERE SELECTED UP, BUT REMAINED IN 'LANDING' POSITION.   AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED LEFT MAIN INDICATOR LAMP AND FLAP MOTOR RELAY.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  REFERENCE CONTROL NR 95ZZZX4346.  (X)
